Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The zeros of certain sine-like integrals


Authors: A. E. Livingston and Lee Lorch
Journal: Proc. Amer. Math. Soc. 7 (1956), 813-816
MSC: Primary 26.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0080714-X
MathSciNet review: 0080714
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdélyi et al, Higher transcendental functions (based, in part, on notes left by Harry Bateman), vol. 1, New York, 1953.
  • [2] A. E. Livingston, The zeros of a certain class of indefinite integrals, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 296-300. MR 0060578 (15:692d)
  • [3] -, Some Hausdorff means which exhibit the Gibbs' phenomenon, Pacific J. Math. vol. 3 (1953) pp. 407-415. MR 0055465 (14:1078f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.0X

Retrieve articles in all journals with MSC: 26.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0080714-X
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society